MathSciNet Relay Station
MathSciNet bibliographic data
MR2398391 35Q53 (35B20)
Zhang, Ben-gong; Li, Shao-yong; Liu, Zheng-rong Homotopy perturbation method for modified Camassa-Holm and Degasperis-Procesi equations. Phys. Lett. A 372 (2008), no. 11, 1867–1872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement